Title
Optimizing sorting and duplicate elimination in Xquery path expressions Optimizing sorting and duplicate elimination in Xquery path expressions
Author
Faculty/Department
Faculty of Sciences. Mathematics and Computer Science
Publication type
article
Publication
,
Source (journal)
Bulletin of the European Association for Theoretical Computer Science. - Place of publication unknown
Volume/pages
86(2005) , p. 199-223
ISSN
0252-9742
Carrier
E
Target language
English (eng)
Affiliation
University of Antwerp
Handle